# SDR IPXA2025060885179

- Difficulty date: May 3, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N139UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0822
- Aircraft time: 27,248 hours, 17,118 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A5724017244
- Condition: Delaminated
- Location: Zone 500 Te
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD TRAILING EDGE HAS MULTIPLE AREAS OF DELAMINATION AND CORROSION. RECEIVED NEW SECTION PANEL,TRAILING EDGE P/N:A5724701724500 BTCH#:0004400445.   INSTALLED NEW SECTION PANEL,TRAILING EDGE FROM L/H WING T/E USED RIVETS (45EA) P/N:CR3212-4-05 BTCH#:0004137045 SEALANT P/N:04-001-0109 BTCH#:0004371379 IAW A300-600 SRM 51-40-23.
